A non-local traffic flow model for 1-to-1 junctions - Archive ouverte HAL Access content directly
Journal Articles European Journal of Applied Mathematics Year : 2020

A non-local traffic flow model for 1-to-1 junctions

Abstract

We present a model for a class of non-local conservation laws arising in traffic flow modeling at road junctions. Instead of a single velocity function for the whole road, we consider two different road segments, which may differ for their speed law and number of lanes (hence their maximal vehicle density). We use an upwind type numerical scheme to construct a sequence of approximate solutions and we provide uniform L∞ and total variation estimates. In particular, the solutions of the proposed model stay positive and below the maximum density of each road segment. Using a Lax-Wendroff type argument and the doubling of variables technique, we prove the well-posedness of the proposed model. Finally, some numerical simulations are provided and compared with the corresponding (discontinuous) local model.
Fichier principal
Vignette du fichier
Non-localJunction.pdf (545.85 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02142345 , version 1 (28-05-2019)
hal-02142345 , version 2 (02-12-2019)

Identifiers

  • HAL Id : hal-02142345 , version 2

Cite

Felisia Angela A Chiarello, Jan Friedrich, Paola Goatin, Simone Göttlich, Oliver Kolb. A non-local traffic flow model for 1-to-1 junctions. European Journal of Applied Mathematics, 2020, 31 (6), pp.1029-1049. ⟨hal-02142345v2⟩
597 View
306 Download

Share

Gmail Facebook X LinkedIn More